# SDR SWAA2025121533439

- Difficulty date: November 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS 787 - 794.3, S25R - 26R, WL 156 IN THEAFT CARGO BAY.   REPLACED STRAP & FASTENERS LOCATED IAW SRM 51-40-02-0G-0, AND DWG 146A0081, SHEET 37, REV -.
